Measures and Markov processes on function spaces
Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France, no. 46 (1976), pp. 131-141.
@incollection{MSMF_1976__46__131_0,
     author = {Baxendale, Peter},
     title = {Measures and {Markov} processes on function spaces},
     booktitle = {Journ\'ees sur la g\'eom\'etrie de la dimension infinie (Lyon, 1975)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {131--141},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1976},
     doi = {10.24033/msmf.190},
     zbl = {0338.60042},
     mrnumber = {55 #12894},
     url = {http://www.numdam.org/articles/10.24033/msmf.190/}
}
TY  - CHAP
AU  - Baxendale, Peter
TI  - Measures and Markov processes on function spaces
BT  - Journées sur la géométrie de la dimension infinie (Lyon, 1975)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1976
DA  - 1976///
SP  - 131
EP  - 141
IS  - 46
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/msmf.190/
UR  - https://zbmath.org/?q=an%3A0338.60042
UR  - https://www.ams.org/mathscinet-getitem?mr=55 #12894
UR  - https://doi.org/10.24033/msmf.190
DO  - 10.24033/msmf.190
ID  - MSMF_1976__46__131_0
ER  - 
%0 Book Section
%A Baxendale, Peter
%T Measures and Markov processes on function spaces
%B Journées sur la géométrie de la dimension infinie (Lyon, 1975)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1976
%P 131-141
%N 46
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.190
%R 10.24033/msmf.190
%F MSMF_1976__46__131_0
Baxendale, Peter. Measures and Markov processes on function spaces, in Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France, no. 46 (1976), pp. 131-141. doi : 10.24033/msmf.190. http://www.numdam.org/articles/10.24033/msmf.190/

[1] N. Aronszajn, La théorie des noyaux reproduisants et ses applications, Proc. Camb. Phil. Soc. 39 (1943), 133-153. | MR | Zbl

[2] P. Baxendale, Gaussian measures on function spaces, Amer. Jour. Math. (to appear). | Zbl

[3] P. Baxendale, Wiener processes on manifolds of maps, (to appear). | Zbl

[4] M. Cantor, Sobolev inequalities for Riemannian bundles, Bull. Amer. Math. Soc., 80 (1974), 239-243. | MR | Zbl

[5] R.M. Dudley, Sample functions of the Gaussian process, Ann. Probability, 1 (1973), 66-103. | MR | Zbl

[6] R.M. Dudley, J. Feldman and L. Le Cam, On seminorms and probabilities and abstract Wiener spaces, Ann. of Math., 93 (1971), 390-408. | MR | Zbl

[7] X. Fernique, Régularité de processus gaussiens, Invent. Math., 12 (1971), 304-320. | EuDML | MR | Zbl

[8] I.I. Gihman and A.V. Skorohod, Stochastic differential equations, Springer-Verlag, 1972. | MR | Zbl

[9] L. Gross, Abstract Wiener spaces, Proc. Fifth Berkeley Symp. in Math. Stat. and Probability (1965), Vol. 2, Part. 1, 31-40. | MR | Zbl

[10] L. Gross, Potential theory on Hilbert space, Jour. Funct. Anal., 1 (1967), 123-182. | MR | Zbl

[11] L. Gross, Abstract Wiener measure and infinite dimensional potential theory, Lectures in Modern Analysis and Applications II, Springer Notes 140 (1970), 84-116. | MR | Zbl

[12] G. Kallianpur, Abstract Wiener processes and their reproducing kernel Hilbert spaces, Z. Wahr., 17 (1971), 113-123. | MR | Zbl

[13] H.J. Kushner, On the weak convergence of interpolated Markov chains to a diffusion, Ann. Probability, 2 (1974), 40-50. | MR | Zbl

[14] R. Palais et Al., Seminar on the Atiyah-Singer Index Theorem, Annals of Mathematical Studies, N° 57, Princeton, 1965. | MR | Zbl

[15] H. Sato, Gaussian measure on a Banach space and abstract Wiener measure, Nagoya Math. J., 36 (1969), 65-81. | MR | Zbl

Cited by Sources: